# SDR SIMA20120408004

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 30,048 hours, 27,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2807,  THE CREW REPORTED THAT AFTER SHUTDOWN EMERGENCY LIGHTS ROW 1-7 WOULD NOT TURN OFF.  AIRCRAFT REMOVED FROM SERVICE.  ELECTRICAL POWER RESET.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
